Journal of Non-Newtonian Fluid Mechanics
Journal of Non-Newtonian Fluid Mechanics, Vol.106, No.2-3 Entire volume, number list
ISSN: 0377-0257 (Print)
In this Issue (3 articles)
61 - 106 |
A finite difference technique for simulating unsteady viscoelastic free surface flows Tome MF, Mangiavacchi N, Cuminato JA, Castelo A, McKee S |
107 - 120 |
Lagrangian viscoelastic flow computations using a generalized molecular stress function model Rasmussen HK |
121 - 146 |
A 3D filtration law for power-law fluids in heterogeneous porous media Fadili A, Tardy PMJ, Pearson JRA |